Some results on Sylow numbers of finite groups
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 4, pp. 1083-1095 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

We study the group structure in terms of the number of Sylow $p$-subgroups, which is denoted by $n_p(G)$. The first part is on the group structure of finite group $G$ such that $n_p(G)=n_p(G/N)$, where $N$ is a normal subgroup of $G$. The second part is on the average Sylow number ${\rm asn}(G)$ and we prove that if $G$ is a finite nonsolvable group with ${\rm asn}(G)39/4$ and ${\rm asn}(G)\neq 29/4$, then $G/F(G)\cong A_5$, where $F(G)$ is the Fitting subgroup of $G$. In the third part, we study the nonsolvable group with small sum of Sylow numbers.
We study the group structure in terms of the number of Sylow $p$-subgroups, which is denoted by $n_p(G)$. The first part is on the group structure of finite group $G$ such that $n_p(G)=n_p(G/N)$, where $N$ is a normal subgroup of $G$. The second part is on the average Sylow number ${\rm asn}(G)$ and we prove that if $G$ is a finite nonsolvable group with ${\rm asn}(G)39/4$ and ${\rm asn}(G)\neq 29/4$, then $G/F(G)\cong A_5$, where $F(G)$ is the Fitting subgroup of $G$. In the third part, we study the nonsolvable group with small sum of Sylow numbers.
DOI : 10.21136/CMJ.2024.0466-23
Classification : 20D05, 20D20
Keywords: Sylow number; nonsolvable group
@article{10_21136_CMJ_2024_0466_23,
     author = {Liu, Yang and Zhang, Jinjie},
     title = {Some results on {Sylow} numbers of finite groups},
     journal = {Czechoslovak Mathematical Journal},
     pages = {1083--1095},
     year = {2024},
     volume = {74},
     number = {4},
     doi = {10.21136/CMJ.2024.0466-23},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0466-23/}
}
TY  - JOUR
AU  - Liu, Yang
AU  - Zhang, Jinjie
TI  - Some results on Sylow numbers of finite groups
JO  - Czechoslovak Mathematical Journal
PY  - 2024
SP  - 1083
EP  - 1095
VL  - 74
IS  - 4
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0466-23/
DO  - 10.21136/CMJ.2024.0466-23
LA  - en
ID  - 10_21136_CMJ_2024_0466_23
ER  - 
%0 Journal Article
%A Liu, Yang
%A Zhang, Jinjie
%T Some results on Sylow numbers of finite groups
%J Czechoslovak Mathematical Journal
%D 2024
%P 1083-1095
%V 74
%N 4
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0466-23/
%R 10.21136/CMJ.2024.0466-23
%G en
%F 10_21136_CMJ_2024_0466_23
Liu, Yang; Zhang, Jinjie. Some results on Sylow numbers of finite groups. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 4, pp. 1083-1095. doi: 10.21136/CMJ.2024.0466-23

Cité par Sources :